# SDR 99ZZZM495

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE BRACKET FOR MLG BAY DIAPHRAM HAS A CRACK.  REPLACED UPPER ATTACH ANGLE BRACKET FOR MLG BAY DIAPHRAM.  (M)
